# SDR CA120815005

- Difficulty date: August 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- System (JASC): 7414 · Magneto/Distributor
- Part: Rivet
- Part number: M3081
- Condition: Loose
- Location: Contact Point
- Part time: 13 hours
- Component: Magneto, Champion
- Component part number: 4309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW MAGNETO RETURNED FROM CUSTOMER. DURING BENCH TEST IT WOULD ONLY FIRE AT HIGH RPM. DURING THE INTERNAL INSPECTION IT WAS FOUND THAT THE POINT RIVET ON THE CONTACT ASSEMBLY WAS LOOSE.
